# SDR DALA2022010308203

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CRACK EMERGENCY EXIT DOOR 833 ON LH LOAD TRANSMITTING PROFILE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED LH SEGMENT ANGLE AND FASTENERS PER A320 SRM 51-42-11, AND 51-72-11. (2070205)
